# SDR CA070928002

- Difficulty date: September 27, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,427 hours
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P05
- Part serial: 807373
- Condition: Fluctuates
- Location: Nr 1 Engine Oil
- Part time: 25,148 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE NR ONE ENGINE OIL HIGH TEMPERATURE/LOW PRESSURE CAUTION LIGHT CAME ON. FLIGHT RETURNED TO DEPARTURE AIRPORT. FLIGHT LANDED APPROX 1000 POUNDS OVERWEIGHT. NO EMERGENCY DECLARED BUT EMERGENCY VEHICLES ON STANDBY. MAINTENANCE TROUBLESHOOTING DRAINED 1 LITER OF OIL FROM OIL TANK, INSPECTED OIL PRESSURE AND TEMPERATURE WIRE HARNESSES AND COMPLETED GROUND ENGINE RUNS. OIL PRESSURE SLOW TO RISE ON START. OIL TEMP ROSE 1 EVERY 2 SECONDS. TEMPERATURE ROSE TO 156 WITH YELLOW CAUTION. FUEL FLOW ALSO FLUCTUATING. AFTER GROUND RUN FOUND OIL OVER SERVICED AGAIN. AGB FOUND WITH 5 LITERS OF OIL, SHOULD HAVE ONLY .75 LITERS. NR 1 LUBE/SCAVENGE OIL PUMP REPLACED AND OIL SYSTEM ADJUSTED TO CORRECT LEVEL. FUEL FLOW TRANSMITTER REPLACED. GROUND RUN CARRIED OUT WITH NO FAULTS PER FIM 79-20-05. OVERWEIGHT LANDING INSPECTION DETERMINED NOT REQUIRED IAW FDR READING AND REQUIREMENTS OF AMM 05-51-01-210-801. (TC 20070928002)
